# SDR AALA202102229010

- Difficulty date: February 21, 2021
- Submitted: February 23, 2021
- Operation: Air carrier
- Aircraft: N897NN
- Make and model: Boeing 737823
- Aircraft serial: 33318
- Aircraft time: 25,270 hours, 10,461 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Out Of Position
- Location: R2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R2 SLIDING WINDOW CAME OUT OF TRACK.  NO DEFECTS NOTED, RETURNED WINDOW TO PROPER POSITION IN TRACK IAW AMM 56-12-11-000-801, OPS CHECK GOOD.
